# SDR WX0A2024042232019

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 36,927 hours, 25,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT UNDER JUMPSEAT #4 IS NOT FLASHING RED TEST LIGHT / REMOVED AND RESEATED #4 FA FLASHLIGHT IAW STANDARD INDUSTRY PRACTICES. OPS CHECK GOOD. PLACARDS REMOVED. THIS CLEARS DMI 117255.
